# SDR 2008UALA02554

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 49,965 hours, 34,324 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Damaged
- Location: Aft Cargo Door,
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, AFT SIDE INTERIOR FRAME HAS PREVIOUS TOOLING DAMAGE APPROX 8 INCH ABOVE LATCH TORQUE TUBE.  MAJOR REPAIR ACCOMPLISHED, REPLACED AFT LOWER FRAME.
